# SDR HNAA0700157

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 30,667 hours, 33,332 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 82200015003
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF CREW NOTICED WX RADAR WAS NOT PAINTING ANY STORMS THEN RED DOTS BEGAN TO DISPLAY ON THE RADAR.  AFTER TALKING WITH DISPATCH WITH DISPATCH AND WITH THUNDERSTORMS ON THEIR ROUTE OF FLIGHT, RETURNED TO LGA.
